On the theory of a linear inverse problem of gravimetry
Doklady Akademii Nauk, Tome 311 (1990) no. 5, pp. 1093-1096
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_5_a16,
author = {V. N. Strakhov},
title = {On the theory of a linear inverse problem of gravimetry},
journal = {Doklady Akademii Nauk},
pages = {1093--1096},
year = {1990},
volume = {311},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_5_a16/}
}
V. N. Strakhov. On the theory of a linear inverse problem of gravimetry. Doklady Akademii Nauk, Tome 311 (1990) no. 5, pp. 1093-1096. http://geodesic.mathdoc.fr/item/DAN_1990_311_5_a16/